Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Dynamic behavior of soap films


Author: R. W. Dickey
Journal: Quart. Appl. Math. 24 (1966), 97-106
DOI: https://doi.org/10.1090/qam/99926
MathSciNet review: QAM99926
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bliss, Calculus of Variations. La Salle, Ill., Open Court Publishing Co., 1925
  • [2] R. Courant, and D. Hilbert. Methods of Mathematical Physics, Vol. II. (First English edition.) New York Interscience Publishers, 1962 MR 0065391
  • [3] R. Dickey, Ph. D. Dissertation. New York University, 1965
  • [4] I. Petrovsky, Partial Differential Equations. New York, Interscience Publishers, 1954 MR 0065760


Additional Information

DOI: https://doi.org/10.1090/qam/99926
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society